# SDR ASOA03161

- Difficulty date: April 14, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 521153
- Condition: Disconnected
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4192 - DURING CLIMB-OUT FROM SAT-DFW, THE CREW RECEIVED A PROXIMITY SENSOR FAULT ONE STATUS MESSAGE ON THE ENGINE INDICATION AND CREW ALERT SYSTEM.  SHORTLY AFTERWARDS A WEIGHT ON WHEELS CAUTION MESSAGE APPEARED ON THE ENGINE INDICATION AND CREW ALERT SYSTEM.  THE NOSE GEAR WOULD NOT RETRACT AND REMAINED IN THE DOWN POSITION FOR THE DURATION OF THE FLIGHT.  AN EMERGENCY WAS DECLARED WITH THE AIRCRAFT LANDING SAFELY IN DFW.  MAINTENANCE FOUND THE NOSE LANDING GEAR TORQUE LINKS DISCONNECTED AND RECONNECTED THEM.  MAINTENANCE ALSO REMOVED AND REPLACED THE NOSE GEAR WHEEL AND TIRE ASSEMBLIES AS A PRECAUTIONARY MEASURE.  OPERATIONAL CHECKS AND VISUAL INSPECTIONS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
